# SDR 2012FA0000812

- Difficulty date: December 8, 2012
- Submitted: December 11, 2012
- Operation: General aviation
- Aircraft: N53MT
- Make and model: Beech 58P
- Aircraft serial: TJ246
- Aircraft time: 3,229 hours
- Engine: Cont TSIO520WB
- Engine time: 640 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: AEC631397
- Part serial: 6659407
- Condition: Cracked
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MX,   FUEL STAINING WAS FOUND ON THE NR 5 CYLINDER HEAD.  FURTHER INSPECTION FOUND A SMALL CRACK APPROX .6250".   CYLINDER WAS REMOVED AND SENT FOR INSPECTION.  OVERHAULED CYLINDER WAS INSTALLED.
